# SDR AMTA200600268

- Difficulty date: April 3, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE LT HORIZONTAL STABILIZER PIVOT BEARING INSPECTION, FOUND THE FOLLOWING ITEMS CORRODED, PIVOT BEARING, OUTER PIN, BEARING RETAINER NUT AND FITTING HOUSING.  REPLACED THE PIVOT BEARING, OUTER PIN, BEARING RETAINER NUT AND FITTING HOUSING IAW AMM.  FREEPLAY CHECK ACCOMPLISHED IAW AMM.  (K)
